# SDR HALA0400035

- Difficulty date: December 31, 2003
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 37900912
- Part serial: 1177
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBRIS FOUND IN NR 1 ENGINE AGB SCAVENGE FILTER, METAL AND FIBERS, REF HAL M129 MCD AND AGB SCAVENGER FILTER INSPECTION (M1-79-03) TELCON W/J.  SNOOK FOUND COPPER COLORED DEBRIS, FERROUS, GEARBOX CHANGE REQUIRED.  REMOVED NR 1 ENGINE GEARBOX PER MM 72-61-00 STEPS 1 TO 6.12-31-03/6414 INSTALLED NR 1 ENGINE GEARBOX PER MM 72-61-00 WORKED SUBTASK 72-61-00-480-002 UP TO TIEM 8/4835 CONT INSTALLED FROM 5(G) TO 9(B)3.  COMPLT AGB INSTALLED PER AMM 72-61-00-4.  (M)
